# SDR AALA202501068706

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 84,440 hours, 10,691 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RECIRC FAN STATUS MSG ACCOMPANIED BY ELECTRICAL SMELL IN CABIN. MAINTENANCE REPLACED RIGHT LOWER RECIRC FAN (B21252) IAW AMM 21-25-07.
